Translator Disclaimer
March 2010 An approximate approach to fractional stochastic integration and its applications
Nguyen Tien Dung, Tran Hung Thao
Braz. J. Probab. Stat. 24(1): 57-67 (March 2010). DOI: 10.1214/08-BJPS013

Abstract

The aim of this paper is to introduce an approximation approach to fractional stochastic integration. Based on our obtained result, we find explicit solution of some fractional stochastic differential equations and study the ruin probability in the asset liability management (ALM) model.

Citation

Download Citation

Nguyen Tien Dung. Tran Hung Thao. "An approximate approach to fractional stochastic integration and its applications." Braz. J. Probab. Stat. 24 (1) 57 - 67, March 2010. https://doi.org/10.1214/08-BJPS013

Information

Published: March 2010
First available in Project Euclid: 31 December 2009

zbMATH: 1298.60060
MathSciNet: MR2580988
Digital Object Identifier: 10.1214/08-BJPS013

Rights: Copyright © 2010 Brazilian Statistical Association

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 1 • March 2010
Back to Top